# SDR JJBA20210423016

- Difficulty date: April 23, 2021
- Submitted: May 19, 2021
- Operation: Air carrier
- Aircraft: N14203
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500964
- Aircraft time: 34,875 hours, 22,016 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Damaged
- Location: Cabin Floor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SIGN OF CORROSION IN THE FLOOR FITTINGS IN AFT LAV AND SCREWS DAMAGE. REPLACED FLOOR FITTING AND SCREWS ON AFT LAV FLOOR.
